MAUDE Adverse Event Report: ARTHREX, INC. AC TIGHTROPE RAPAIR KIT; WASHER, BOLT NUT

ARTHREX, INC. AC TIGHTROPE RAPAIR KIT; WASHER, BOLT NUT
Catalog Number AR-2257
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/27/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Unknown device disposition.
 
Event or Problem Description
It was reported that patient had sustained a right shoulder grade 2-3 acromioclavicular (ac) separation on (b)(6) 2014 during a motorcycle accident.Patient underwent an open reduction, tightrope fixation right acromioclavicular (ac) joint procedure on (b)(6) 2014.At patient's first post-operative visit on (b)(6) 2014, displacement of his previously reduced ac joint was noted.Patient underwent a right shoulder ac joint open reduction and hardware revision with conoid ligament repair on (b)(6) 2014.The op report notes that intraoperative findings found the tightrope was still well positioned but that there was evidence of suture failure at the dorsal button.Revision op report notes the dorsal button was removed.The coracoid button was noted to be well scarred in and not palpable.Visualization under fluoroscopy found the button position to be unchanged.Op report does not indicate that this button was removed.The revision procedure was completed using a tightrope device.

Brand Name
AC TIGHTROPE RAPAIR KIT
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key5778275
Report Number1220246-2016-00284
Device Sequence Number13499060
Product Code HTN
UDI-Device Identifier00888867026391
UDI-Public00888867026391
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 06/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2018
Device Catalogue NumberAR-2257
Device Lot Number10529
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2016
Initial Report FDA Received Date07/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR